" I have a Herniated Disk. My L-4 and L-5 part if my spine is full of spasm activity. I take meds. But it only puts me to sleep. It's hard to get up morning. But lately I have been experiencing. Something new to me. I was drinking water. And a tightness in my back. That felt like a Baseball ⚾ traveling down my back;" The pain was unbearable. And still is..I haven't eaten since Sunday. Afraid to fill this pain once more. But I keep liquids in me. It now 2:54 am and I'm having the dame problem. I also called my Doctor. She called in a prescription for " Prilosec". Thinking it might be indigestion. Or my esophagus is having problems. So instead of me just taken the pill. I open the capsule and took it with " Hot Juice( Sugar free ? Cranberry juice. Then a for pain. A Tylenol Codeine 4. The pain subsided. But that baseball pain while swallowing in my back is there. And far as breathing/" I also have " Asthma!" But it is controlled. By inhalers and a Nebulizer machine. From taking my own " Temperature. Taking my own Blood Pressure( with digital blood pressure machine). From taking all meds. And calling my doctor off hours. And not feeling any better!!" I'm stumped!" Can someone tell me!! Why is thus Baseball feeling is starting a game in my Back;??" And why does it hurt to swallow? What?" Are Gallstones?" And do they travel through our the body?" This pain balls up at will in my body . Please!" And why? Is it traveling?" Thank you and God Bless!"
Hi, sorry i've only just come across your question! Your symptoms sound similar to mine... heartburn/acid reflux, and trapped wind/air, like colic. The latter can cause pain in seemingly unusual places, hence back pain. I take Omeprazole twice daily and my symptoms are 90% better. These are prescribed by my doctor. It might be an idea to ask your doctor for a trial of this medication? If you do, please don't break the capsules as they are time release. I hope you feel better soon!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Sep 2011 • 5 answers
I used tramadol and I cant sleep, since then my heart starts breathing very fast and Im very scared?
Posted 3 Mar 2014 • 4 answers
Posted 30 Apr 2014 • 3 answers
Posted 14 Nov 2016 • 0 answers
Posted 11 days ago • 0 answers